MathSciNet Relay Station
MathSciNet bibliographic data
MR336979 65F15
Parlett, B. N.; Poole, W. G., Jr. A geometric theory for the ${\rm QR},\,{\rm LU}$ and power iterations. Collection of articles dedicated to the memory of George E. Forsythe. SIAM J. Numer. Anal. 10 (1973), 389–412.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement